# SDR AALA202509152572

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 27,408 hours, 11,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN NEAR THE KNEES OF A PASSENGER SEATED IN SEAT 17F HAS A COVER THAT HAS FALLEN OFF. REPLACE EXIT LIGHT ASSEMBLY AT SEAT 17F. PER AMM 33-51-01.
